Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The principle of minimized iterations in the solution of the matrix eigenvalue problem

Author: W. E. Arnoldi
Journal: Quart. Appl. Math. 9 (1951), 17-29
MSC: Primary 65.0X
MathSciNet review: 42792
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    A. C. Aitken, Studies in practical mathematics. I. The evaluation, with applications, of a certain triple product matrix, Proc. Roy. Soc. Edinburgh, 57, 172-181 (1937).
  • Cornelius Lanczos, An iteration method for the solution of the eigenvalue problem of linear differential and integral operators, J. Research Nat. Bur. Standards 45 (1950), 255–282. MR 0042791
  • W. J. Duncan, Galerkin’s method in mechanics and differential equations, R. & M. 1798 (1938).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society